CSpace
A PROBLEM ON THE STABILITY OF A POSITIVE GLOBAL ATTRACTOR
JIANG, JF; YU, SX
1993-02-01
Source PublicationNONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS
ISSN0362-546X
Volume20Issue:4Pages:381-388
KeywordATTRACTOR PSEUDOLINEAR SYSTEM STABILITY
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics, Applied ; Mathematics
WOS IDWOS:A1993KR57600007
PublisherPERGAMON-ELSEVIER SCIENCE LTD
Citation statistics
Cited Times:7[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/27284
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST MATH,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
JIANG, JF,YU, SX. A PROBLEM ON THE STABILITY OF A POSITIVE GLOBAL ATTRACTOR[J]. NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS,1993,20(4):381-388.
APA JIANG, JF,&YU, SX.(1993).A PROBLEM ON THE STABILITY OF A POSITIVE GLOBAL ATTRACTOR.NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS,20(4),381-388.
MLA JIANG, JF,et al."A PROBLEM ON THE STABILITY OF A POSITIVE GLOBAL ATTRACTOR".NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS 20.4(1993):381-388.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[JIANG, JF]'s Articles
[YU, SX]'s Articles
Baidu academic
Similar articles in Baidu academic
[JIANG, JF]'s Articles
[YU, SX]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[JIANG, JF]'s Articles
[YU, SX]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.